How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I, I have a rash it is like Wells very sore it is on my leg

Customer Question

I , I have a rash it is like Wells very sore it is on my leg above my knee burning almost like an iron been put on me I am 60 years old nothing new has happened in medication just came up and about a week ago can you possibly tell me what it is
JA: What medications do you take daily? Are you allergic to any medications?
Customer: I am allergic to sulfur penicillin the medications that I take every day are basically heart medications blood pressure estrogen and a blood thinner I have had two heart attacks no new medication I do take pain medication don't know if this could be causing it but I've been taking it for like 3 months
JA: Anything else in your medical history you think the doctor should know?
Customer: No not that I know of
Submitted: 2 months ago.
Category: Medical
Expert:  Vakul Aren replied 2 months ago.

Can you please attach a photograph? Thank you.